English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  t-J ring with an Anderson impurity: A model for a quantum dot

Schlottmann, P., & Zvyagin, A. A. (2003). t-J ring with an Anderson impurity: A model for a quantum dot. Physical Review B, 67(11), 115113-1-115113-6. doi:10.1103/PhysRevB.67.115113.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-3010-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0018-45EB-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schlottmann, P., Author
Zvyagin, A. A.1, Author              
Affiliations:
1Max Planck Institute for Chemical Physics of Solids, Max Planck Society, ou_1863404              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2003-03-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 126130
ISI: 000182035100046
DOI: 10.1103/PhysRevB.67.115113
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review B
  Alternative Title : Phys. Rev. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 67 (11) Sequence Number: - Start / End Page: 115113-1 - 115113-6 Identifier: ISSN: 1098-0121